# SDR SWAA2019062133960

- Difficulty date: May 16, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 41,434 hours, 24,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A33311
- Condition: Dented
- Location: Bs 1016-1024
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BETWEEN BS. 1016+ 8.5 TO BS. 1024.5, 2" ABOVE STR. 16R. / REPAIRED SKIN PER SRM AND EA.
